International Journal of Multidisciplinary Research and Development

International Journal of Multidisciplinary Research and Development


International Journal of Multidisciplinary Research and Development
International Journal of Multidisciplinary Research and Development
Vol. 3, Issue 12 (2016)

On supra regular generalized star star b- closed contra continuous functions and contra – irresolute functions and Supra rg**b separation axioms in supra topological spaces


K Ludi Jancy Jenifer, K Indirani

In this paper we introduce the concept of contra rg**b- continuous functions, almost contra rg**b- continuous functions and contra rg**b-irresolute. We obtain the basic properties and their relationship with other forms of contra supra continuous functions in supra topological spaces.
Download  |  Pages : 182-190
How to cite this article:
K Ludi Jancy Jenifer, K Indirani. On supra regular generalized star star b- closed contra continuous functions and contra – irresolute functions and Supra rg**b separation axioms in supra topological spaces. International Journal of Multidisciplinary Research and Development, Volume 3, Issue 12, 2016, Pages 182-190
International Journal of Multidisciplinary Research and Development International Journal of Multidisciplinary Research and Development